Transplant anti-rejection medications. What's your advice?

Posted by jolinda @jolinda, Apr 23, 2020

Weight gain? Hair loss? Headaches? Never missed a beat? What has your experience with transplant medications been? Have you developed a methods to deal with a side-effect? Have your meds changed at all over time? What advice do you have for others in our community that may make their experience better?

Interested in more discussions like this? Go to the Transplants Support Group.

@gphetteplace

Hi! Thank you for starting this discussion. The weirdest effect I’m having is nocturia, which apparently can be a side effect of the Tacrolimus. I haven’t slept through the night in the two months since transplant since I have to go to the bathroom four times a night, even if I stop drinking at 6:00pm. Any one else have that problem? Does it get better?

Jump to this post

Yes it does get better. I couldn't sleep well until they lowered Tac level. I started with sleep study. I think u r too close to transplant. Sleep nap whatever it takes to heal ur body. U will have sleep. I do breathing exercises before bed to lower my heart rate.

REPLY
Please sign in or register to post a reply.